# SDR DALA2022030401396

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 SURFACE HFEC INSPECTION FOUND 01EA CRACK APPROX 0.300 INCH ON RH BS859.5 FRAME INNER CHORD TRANSITION RADIUS AS MARK. CORRECTIVE ACTION: PERFORMED DOUBLER REPAIR REF TO W/ C:5311-01195-09B. (2143486)
